Ob-Gyn questions? Ask a gynecologist online.
This is Dr. David. I am reviewing your question now and will be with you momentarily.
you would not be pregnant.
starting a new pack now when you should have been taking the last week could cause you to miss your period and make your next period a bit heavier
but it will not put you at risks for pregnancy.
let me know if you have questions.
let me know if you have other questions.if done for now, please leave Positive Rating of 5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou may have to scroll up or down to see the ratings areayou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com